# SDR USAA2013090300016

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 39,291 hours, 22,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT SEAT 3C WILL NOT STAY ON.  REPLACED EMERGENCY EXIT LIGHT LENS.
